On asymptotically nonexpansive mappings in q-hyperconvex T0-quasi-metric spaces

S. N. Mishra, Olivier Olela Otafudu

Abstract


In this note a well known result of Khamsi [Proc. Amer. Math. Soc. 132 (2004), 365-373] onapproximate fixed points for asymptotically nonexpansive mappings on bounded hyperconvexspaces is generalized to the setting of q-hyperconvex T0-quasi-metric spaces.

Full Text: PDF

How to Cite this Article:

S. N. Mishra, Olivier Olela Otafudu, On asymptotically nonexpansive mappings in q-hyperconvex T0-quasi-metric spaces, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 135-140

Copyright © 2013 S. N. Mishra, Olivier Olela Otafudu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.